MAUDE Adverse Event Report: ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-LRG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the elupro antibiotic-eluting bioenvelope device history record was completed on 08apr2026 and identified no quality issues or nonconformances during processing of the final packaged lot or sterile subassembly lot.All drug performance testing met established qa release criteria for assay, elution profile, impurities and endotoxin testing.It is noted that the instructions for use (ifu - art20837 rev.A) provided with each elupro bioenvelope device lists inflammation and infection as potential complications associated with device usage and a cied implantation procedure.No further details are available regarding the reported event.
 
Event or Problem Description
It was reported via the elupro antibiotic-eluting bioenvelope registry post market clinical study that a 71 yr.Old male patient (subj.(b)(6) underwent a battery/generator change-out procedure on (b)(6) 2025 using an elupro bioenvelope (model # cmcv-124-lrg; lot #m25b1030).A combination of saline and irrisept were utilized to rehydrate the elupro device for 5 seconds.No concerns or complaints were reported during or after the implantation was complete.On (b)(6) 2025, it was reported that the patient experienced an adverse event of possible cellulitis, with no pocket infection observed.The patient was prescribed 100mg doxycycline.The adverse event was suspected to be possibly related to both the cied procedure and the elupro bioenvelope device.At subsequent patient follow-up, the reported cellulitis had resolved without sequelae, no further information is available regarding this event, should any additional information be received, a follow-up report will be submitted.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
ELUTIA INC.
1100 old ellis rd.
ste. 1200
roswell GA 30076
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION - ROSWELL
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer Contact
courtney payne
1100 old ellis rd.
ste. 1200
roswell, GA 30076
8882721001
MDR Report Key24824269
Report Number3005619880-2026-50003
Device Sequence Number13373590
Product Code FTM
UDI-Device Identifier00859389005348
UDI-Public00859389005348
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2025
Device Model NumberCMCV-124-LRG
Device Lot NumberM25B1030
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient Weight82 KG
Patient RaceWhite